# SDR 77AR2015FA0000452

- Difficulty date: September 3, 2015
- Submitted: September 15, 2015
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 62B
- Condition: Worn
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECENTLY 62B SERIES DIAPHRAGM FUEL PUMPS SUBMITTED AS EXCHANGE CORES ARE BEIN OBSERVED WITH ABNORMAL WEAR IN THE AREA OF THE LEVER WHERE THE OPERATING ROD IN THE ENGINE ACCESSORY CASE CONTACTS THE PUMP`S LEVER.  ADDITIONALLY SOME OPERATING RODS EXHIBIT ABNORMAL WEAR ON THE END OF THE ROD THAT CONTACTS THE PUMP`S LEVER.  HAVE NOT HAD THE OPPORTUNITY TO EXAMINE THE INTERNAL PARTS OF THE PUMP  DRIVE TRAIN LOCATED FARTHER INTO THE ACCESSORY CASE, BUT SUSPECT THAT ABNORMAL WEAR TO THE UPPER END OF ACTUATING ROD, ACCESSORY CASE GUIDE BORE AND ECCENTRIC MAY EXIST.  AT THIS TIME WE HAVE SEEN THE ANOMALOUS WEAR INDICATIONS IN A T LEAST 6 62B SERIES PUMPS.  THE WEAR SIGNATURE SHOW WHAT APPEARS TO BE A PATTERN OF CONTACT BETWEEN THE ROD AND THE LEVER THAT IN SOME CASES REACHES FROM EXTREME SIDE OF THE LEVER TO THE OTHER.  A NORMAL CONTACT SIGNATURE CONSISTS OF A SMALL APPROXIMATELY .0937" X .0937" CONCENTRATED SHINNY "SPOT" GENERALLY IN THE CENTER OF THE LEVER`S PUSH PAD AND NO INDICATIONS OF THE ROD CONTACTING THE LEVER ELSEWHERE.  NORMALLY WORN OPERATING RODS SHOW NO SIGNS OF SCALLOPING, SCRATCHING OR OTHER WEAR AROUND THEIR END PERIMETERS BUT ONLY A SMALL CONTACT AREA CORRESPONDING TO THE NORMAL WEAR SPOT PREVIOUSLY DESCRIBED ON THE LEVER.  THIS
